# SDR ASAA1159557

- Difficulty date: April 26, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 13,801 hours, 4,213 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CB BATT BUS SEC 3 28 VDC POPPED.  DIVERSION TIME 20 MINUTES.  INSP C/B NO DEFECTS NOTED RESET C/B PER AMM 20 60 01 PERFORMED OPS CHECK OF STBY POWER SYSTEM PER AMM 24 34 00 710 802 NO FAULT FOUND SYSTEM OPS NML.  PERFORMED AACU BITE PER AMM 32 42 00 810 801 CHECK OK.  PERF GROUND ENGINE RUN OF BOTH ENGINES AND POWER TRANSFERS OPS NORMAL.
